MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER HUMERAL TRAY WITH LOCKING RING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER HUMERAL TRAY WITH LOCKING RING; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 115370
Medical Device Problem Codes Fracture (1260); Noise, Audible (3273)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a shoulder revision approximately nine (9) years and five (5) months post-implantation due to experiencing a humeral tray fracture.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item# 180554; lot# 533160, item# 180559; lot# 360740, item# 32-486265; lot# 818770, item# 32-486265; lot# 818560, item# 405800; lot# 687740, item# 405883; lot# 985660, item# 115397; lot# 667560, item# 180552; lot# 096630, item# 115310; lot# 815700, item# 118001; lot# 743970, item# 115330; lot# 790190, item# 180557; lot# 320880, item# 113654; lot# 044360, item# ep-115393; lot# 822020.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a shoulder revision approximately nine (9) years and five (5) months post-implantation due to experiencing a fracture of the humeral tray's stem/knob.It was noted the patient was exercising when they heard a pop, followed by experiencing pain.It was noted because the humeral tray's knob was fractured off into the humeral stem, the stem also had to be removed, causing the revision to be prolonged 2 hours longer than anticipated.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; b7; d2; g1; g3; g6; h1; h2; h6.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the provided photograph identified that the post of the tray has fractured and remains in the revised stem.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.It was noted that the pain and pop occurred while the patient was exercising which could be a contributing factor; however, without additional information on the type of exercise or force experienced, a definitive statement cannot be made.The reported event is confirmed via photographs.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE REVERSE SHOULDER HUMERAL TRAY WITH LOCKING RING
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21960021
Report Number0001825034-2025-01317
Device Sequence Number9188864
Product Code PHX
UDI-Device Identifier00880304543201
UDI-Public(01)00880304543201(17)250921(10)436370
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/21/2025
Device Catalogue Number115370
Device Lot Number436370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/07/2025
08/22/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/08/2025
08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale